# SDR 2008FA0000532

- Difficulty date: August 1, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N839CT
- Make and model: Cirrus SR22
- Aircraft serial: 2938
- Engine: Cont IO550N
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Bar
- Condition: Loose
- Location: Cb Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE NR 2 ALTERNATOR WAS INTERMITTENT.  WHILE TROUBLESHOOTING THE NR 2 ALTERNATOR, FOUND 13 SCREWS LOOSE AND 1 SCREW MISSING ON THE COPPER CIRCUIT BREAKER BUSS BAR.  THE 1 SCREW MISSING WAS ON THE NR 2 ALTERNATOR CIRCUIT BREAKER BUSS FEED.  PROBABLE CAUSE FOR THIS WOULD BE THAT THEY WERE NOT TIGHT FROM FACTORY.  RECOMMEND CHECKING TORQUE OF ALL CIRCUIT BREAKER SCREWS AT NEXT MAINTENANCE ACTION.  (K)
